# SDR ASAA0580289

- Difficulty date: May 16, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5953050513
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, FOUND DENT IN FUSELAGE NEAR FORWARD LAV SERVICE DOOR, LENGTH 1.640625 BY 1.390625 WIDE BY .171875 DEEP.  REMOVED DAMAGE AND REPLACED WITH FILLER AND DOUBLER.  (M)
